# SDR SWAA020913

- Difficulty date: May 1, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 10,645 hours, 6,231 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 180849
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED ELECTRICAL/RUBBERIZED SMELL COMING FROM AIR COND IN MAIN CABIN DURING FLIGHT.  REMOVED AND REPLACED RT AIR CONDITIONING COALESCER BAG.
